# SDR 06FDEA2238

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: NNB678619
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W DOOR FOUND WITH CRACK AT INNER PORTION JUST BELOW NR 4 HINGE FROM FWD AS MARKED. REPAIRED AS PER SRM 52-10-00 FIG 13 VOL I. CLASSIFIED MAJOR PER GMM 6-2-100.
